# SDR SWAA2013080518829

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 23,510 hours, 10,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETENTION HOLDER BROKEN.  R&R HOOK IAW SRM.
